Control for the Sine-Gordon equation
ESAIM: Control, Optimisation and Calculus of Variations, Tome 10 (2004) no. 4, pp. 553-573.

In this article we apply the optimal and the robust control theory to the sine-Gordon equation. In our case the control is given by the boundary conditions and we work in a finite time horizon. We present at the beginning the optimal control problem and we derive a necessary condition of optimality and we continue by formulating a robust control problem for which existence and uniqueness of solutions are derived.

DOI : https://doi.org/10.1051/cocv:2004020
Classification : 35Q53,  49J20,  49J50,  49K20
Mots clés : robust control, sine-Gordon equation, energy estimates, saddle point
@article{COCV_2004__10_4_553_0,
     author = {Petcu, Madalina and Temam, Roger},
     title = {Control for the {Sine-Gordon} equation},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {553--573},
     publisher = {EDP-Sciences},
     volume = {10},
     number = {4},
     year = {2004},
     doi = {10.1051/cocv:2004020},
     zbl = {1087.49004},
     mrnumber = {2111080},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/cocv:2004020/}
}
TY  - JOUR
AU  - Petcu, Madalina
AU  - Temam, Roger
TI  - Control for the Sine-Gordon equation
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2004
DA  - 2004///
SP  - 553
EP  - 573
VL  - 10
IS  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/cocv:2004020/
UR  - https://zbmath.org/?q=an%3A1087.49004
UR  - https://www.ams.org/mathscinet-getitem?mr=2111080
UR  - https://doi.org/10.1051/cocv:2004020
DO  - 10.1051/cocv:2004020
LA  - en
ID  - COCV_2004__10_4_553_0
ER  - 
Petcu, Madalina; Temam, Roger. Control for the Sine-Gordon equation. ESAIM: Control, Optimisation and Calculus of Variations, Tome 10 (2004) no. 4, pp. 553-573. doi : 10.1051/cocv:2004020. http://www.numdam.org/articles/10.1051/cocv:2004020/

[1] F. Abergel and R. Temam, On some control problems in fluid mechanics. Theor. Comput. Fluid Dyn. 1 (1990) 303-325. | Zbl 0708.76106

[2] G.P. Agrawal, Nonlinear Fiber Optics. 2nd ed., Academic, San Diego, California (1995). | Zbl 1024.78514

[3] T.R. Bewley, R. Temam and M. Ziane, A general framework for robust control in fluid mechanics. Physica D 138 (2000) 360-392. | MR 1744637 | Zbl 0981.76026

[4] R.W. Boyd, Nonlinear Optics. Academic, Boston (1992).

[5] I. Ekeland and R. Temam, Convex Analysis and Variational Problems. Classics. Appl. Math. 28 (1999). | MR 1727362 | Zbl 0939.49002

[6] M. Gunzburger, Adjoint equation-based methods for control problems in incompressible, viscous flows. Flow Turbul. Combust. 65 (2000) 249-272. | MR 1858000 | Zbl 0996.76024

[7] M. Gunzburger and O. Yu. Imanuvilov, Optimal control of stationary, Iow Mach number, highly nonisothermal, viscous flows. ESAIM: COCV 5 (2000) 477-500. | Numdam | MR 1789372 | Zbl 0977.76075

[8] M. Green and D.J.N. Limebeer, Linear robust control. Pretice-Hall (1995).

[9] C. Hu and R. Temam, Robust control of the Kuramoto-Sivashinsky equation. Dynam. Cont. Discrete Impuls Systems B 8 (2001) 315-338. | MR 1854072 | Zbl 0987.49003

[10] J.L. Lions, Problèmes aux limites dans les equations aux dérivées partielles. Presses de l'Université de Montreal (1965), reedited in 2002 as part of [11]. | Zbl 0143.14003

[11] J.L. Lions, Selected work. 3 volumes, EDP Sciences, Paris, France (2003).

[12] M. Marion, Attractors for reaction-diffusion equations; Existence and estimate of their dimension. Appl. Anal. 25 (1987) 101-147. | MR 911962 | Zbl 0609.35009

[13] J. Simon, Compact sets in space L p (0,T;B). Ann. Mat. Pura Appl. 4 (1987) 67-96. | MR 916688 | Zbl 0629.46031

[14] R. Temam, Navier-Stokes Equations. North-Holland, Amsterdam (1977), reedited in the series: AMS Chelsea, AMS Providence (2001). | Zbl 0383.35057

[15] R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics. Appl. Math. Sci. 68, Second augmented edition, Springer-Verlag, New York (1997). | MR 1441312 | Zbl 0871.35001

Cité par Sources :